Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Taking nexito and lonazep for generalized anxiety disorder. Symptoms getting worse. Need advice

I suffered from generalized anxiety disorder and was on avg dose of .125 mg of lonazep and 10 mg nexito ....i am suffering from last 4 years and since three month i am out of medicine w/o doctor consultation ..but since 1 month i am getting worse ...doing two time relaxation , daily exercise and 2 times skating ....but nothing making it good ...and its getting worse and worse
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  221
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
GAD and depression like illness has a definite course of t/t..I feel this particular dose was not sufficient.Although the medicines prescribed were good, another antidepressant of different grp like SNRI, TCA or MAO inhibitor should be added.non pharmacological t/t including Biofeedback, relaxation, yoga or meditation may also help.
Answered: Sat, 1 Sep 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor